# SDR QMLA2013040613048

- Difficulty date: April 6, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N54178
- Make and model: Snias AS350B3
- Aircraft serial: 4178
- Aircraft time: 3,000 hours, 6,836 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 704A34412271
- Condition: Leaking
- Location: Hyd System
- Part time: 3,000 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

GROUND RUN HYD FLUID COMING FROM HOSE END FITTING GOING INTO HYD MAINFOLD.  NEW HOSE WAS INSTALLED 1:43 HOURS AGO.  REPORTED HAVING PROBLEMS WITH THIS HOSE.  LOOKS LIKE POSSIBLE BAD CRIMPING OF HOSE ONTO FITTING.  INSTALLED SERVICABLE HOSE OF AN OLDER PN.  RUN UP NO LEAKS ON GROUND RUN.
